# SDR UALA2011102805851

- Difficulty date: October 28, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 73,278 hours, 22,824 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 2A AND 3A ARE INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK, OPS CHECKED NORMAL.
